# SDR SWAA2021110127579

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.DOOR SURROUND BOTTOM WEB FWD CORNER PLATE CORRODED BOTTOM SIDE AROUND FASTNER HOLES ; ATA CORRECTION 53-98 / [01] EVALUATED CORROSION ON FWD DOOR SURROUND PLATE OF AFT CARGO; FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA; [02] VERIFIED P/N 453A2611-1; ATAG A92646; AS NEW CORNER PLATE IAW B737 IPC 25-52-10-02; [03] EVALUATED CORROSION ON FWD DOOR SURROUND PLATE OF AFT CARGO; FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA. VERIFIED P/N 453A2611-1; ATAG A92646; AS NEW CORNER PLATE IAW B737 IPC 25-52-10-02. REPLACED PART ON SHELF; [04] VERIFIED STEP 1 THRU 3 AUDIT CW
